Indirect Inference in fractional short-term interest rate diffusions
Márcio Laurini and
Luiz Hotta
Mathematics and Computers in Simulation (MATCOM), 2013, vol. 94, issue C, 109-126
Abstract:
In this article we discuss the estimation of continuous time interest rate models driven by fractional Brownian motion (fBm) using discretely sampled data. In the presence of a fractional Brownian motion, usual estimation methods for continuous time models are not appropriate since in general fBm is neither a semimartingale nor a Markov process. In this context, we discuss the use of simulation-based Indirect Inference.
Keywords: Stochastic differential equations; Fractional Brownian motion; Indirect Inference (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475413001870
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:94:y:2013:i:c:p:109-126
DOI: 10.1016/j.matcom.2013.06.003
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().